# SDR SWAA2025030491885

- Difficulty date: January 31, 2025
- Submitted: March 4, 2025
- Operation: Air carrier
- Aircraft: N7857B
- Make and model: Boeing 737-79P
- Aircraft serial: 29358
- Aircraft time: 59,090 hours, 39,530 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BETWEEN BS500 TO BS500D LBL21 AND WL156 FWD CARGO COMPARTMENT 2025-93324<[01] EQUIPMENT P/N 45MG; S/N 130061901; DUE DATE 12-JUN-25 WAS USED ON STEP 3.;[02] INSTALLED SUPPORT ZEE LOCATED BTW TO BS400 TO BS 500D LBL 21 WL156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 143A7500 ;REV: - DWG 143A7505 REV D SRM 53-00-53-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW.;[03] CORRECTED STEP 2  REPLACED SUPPORT ZEE LOCATED BTW TO BS400 TO BS 500D LBL 21 WL156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 143A7500 ;REV: - DWG 143A7505 REV D SRM 53-00-53-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPLACED SUPPORT ZEE LOCATED BTW TO BS400 TO BS 500D LBL 21 WL156 FWD CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 DWG 143A7500 ;REV: - DWG 143A7505 REV D SRM 53-00-53-2R-6 REPAIR 6 SEE INDIVIDUAL SIGN OFF BELOW.
